Ultrametric logarithm laws, II

J. S. Athreya, Anish Ghosh, Amritanshu Prasad

Research output: Contribution to journalArticlepeer-review

Abstract

We prove positive characteristic versions of the logarithm laws of Sullivan and Kleinbock-Margulis and obtain related results in metric diophantine approximation.

Original languageEnglish (US)
Pages (from-to)333-356
Number of pages24
JournalMonatshefte fur Mathematik
Volume167
Issue number3-4
DOIs
StatePublished - Sep 1 2012

Keywords

  • Diophantine approximation
  • Logarithm laws
  • Positive characteristic

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Ultrametric logarithm laws, II'. Together they form a unique fingerprint.

Cite this